# SDR LR7A9728

- Difficulty date: November 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285F
- Make and model: Lkheed 188C
- Aircraft serial: 1107
- Engine: Allsn 501D13
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Pump
- Part number: 6793049
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 ENG SHUTDOWN ON ROLL-OUT IN PANC DUE TO ZERO ENG OIL PRESSURE AT 2358.  REMOVED AND REPLACED POWER SECTION PRESSURE AND SCANVANGE PUMP PER 72-2-1, OPS OK.
